Some New Saigo Type Fractional Integral Inequalities and Their $q$ -Analogues

Agarwal, Praveen, Choi, Junesang . Abstract and Applied Analysis 2014. 2014 (579260) :-

Locate this article in:

Bibtex

@article{CIS-316277,
  Author = {Agarwal, Praveen and Choi, Junesang},
  Title = {Some New Saigo Type Fractional Integral Inequalities and Their $q$ -Analogues},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {579260},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles